Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i11.50
pages 32-42

Effective Alternatives to Decision-making Problems with a Fuzzy Set of Preference Relations

Sergey O. Mashchenko
Kiev National Taras Shevchenko University
Olexander M. Bovsunovskyi
Kiev National Taras Shevchenko University

SINOPSIS

A method of solving the problem of decision making, in which the DM objective is given by a fuzzy set of clear preference relations, is proposed. The membership functions of fuzzy sets of weak and strongly effective alternatives are constructed, their properties and relationship are studied.


Articles with similar content:

Generalization of Germeyer's Criterion in the Problem of Decision Making under the Uncertainty Conditions with the Fuzzy Set of the States of Nature
Journal of Automation and Information Sciences, Vol.44, 2012, issue 10
Sergey O. Mashchenko
HESITANT PYTHAGOREAN FUZZY SETS AND THEIR AGGREGATION OPERATORS IN MULTIPLE ATTRIBUTE DECISION-MAKING
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 3
Harish Garg
An Optimization Problem with a Fuzzy Set of Fuzzy Constraints
Journal of Automation and Information Sciences, Vol.46, 2014, issue 8
Mohammed Saad Ibrahim Al-Sammarraie, Sergey O. Mashchenko
Method of Generalized Coordinates in Problems of Dynamics of Mechanical Objects Under Uncertainty
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir Antonovich Stoyan
Invariant Sets of Nonlinear Discrete Systems with Bounded Disturbances and Control Problems
Journal of Automation and Information Sciences, Vol.41, 2009, issue 11
Boris T. Polyak, Vsevolod M. Kuntsevich